Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Prescribed Sibelium for constant headache. Diagnosed as migraine. Why does it happen?

sir I m suffering from mild headache continuously,before two years I suffered from severe pain for two hours alone, neurologist said it is migraine ,after a year I got the pain again and doctor suggested sibelium 10mg,now I got mild pain for past four days and it is from when I wake up,till I go to bed.can I know what it is?why the pain occurs?there is pain in back side of neck and no eyebrow too....
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Karthic

Welcome to Health Care Magic , Thanks for writing to us.

Your history suggests that you have been diagnosed with migraine since 2 years and have been prescribed Sibelium 10mg since one year.
It has not been mentioned here the period of medication and if you are still on medication.

Migraine is a mild to moderate headache which most of the time is one sided throbbing pain, associated with Nausea, vomiting and visual disturbances( esp sensitive to light).

Migraine can be seen in alcoholics, smokers, in cases of caffeine withdrawal, during stress and anxious state, loud noise, bright lights. ( If you have an exposure to any of these which triggers off the pain it would be helpful if you can avoid them).

Migraine can also be triggered by consumption of certain food items like processed and pickled food, chocolates, diary products, nuts. ( Observe as what could be the cause for your headache and try avoiding the food that triggers the pain).

Migraine often causes a neck pain as the after effect of the headache.

As for treating migraine, the best solution would be to identify and avoid the triggering factor, and also taking analgesics. But excess intake of pain killers would give rebound pain also cause liver damage.

Try some methods to be relaxed like meditations, or engage yourself in some activities and try to avoid the triggering factors.

Also try drinking lots of water to keep you hydrated in case you have vomiting during the attacks.

Get well soon.


Dr Srija

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor